MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION BLUPRO®; SPO2 FINGER OR TOE PROBE

NIHON KOHDEN CORPORATION BLUPRO®; SPO2 FINGER OR TOE PROBE
Model Number TL-631T3
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported that the psg nk rme adult spo2 fingertip probe, caused visible burns to a patient.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 d4 the udi # does not include the sn (pi #), as attempts to obtain the sn were made, but not provided.Attempt # 1: 0708/2026 emailed the customer for the information in the ni list above: on 7/10/2026 they requested a phone call.Attempt # 2: 07/10/2026 called and emailed the customer for the information in the ni list above: the customer stated to call him on mondays.Attempt # 3: 07/13/2026 called multiple times, left a voicemail, and emailed the customer for the information in the ni list above: no reply was received.Attempt # 4: 07/20/2026 called the customer and left a voicemail for the information in the ni list above: no reply was received.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the spo2 finger probe: psg sleep unit / amplifier / junction box.Model #: ni.Serial #: ni.Device manufacturer data: ni.Unique identifier (udi) #: ni.Returned to nihon kohden: no.
 
Event or Problem Description
The customer reported that the psg nk rme adult spo2 fingertip probe, caused visible burns to a patient.

Brand Name
BLUPRO®
Common Device Name
SPO2 FINGER OR TOE PROBE
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key25888339
Report Number8030229-2026-06844
Device Sequence Number13299420
Product Code MHX
UDI-Device Identifier04931921877494
UDI-Public(01)04931921877494
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K153707
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTL-631T3
Device Catalogue NumberTL-631T3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Initial Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PSG SLEEP UNIT / AMPLIFIER / JUNCTION BOX
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexUnknown